MAUDE Adverse Event Report: FEMPRO CONSUMER PRODUCTS ULC SEVENTH GENERATION; MAXI PAD, REGULAR

FEMPRO CONSUMER PRODUCTS ULC SEVENTH GENERATION; MAXI PAD, REGULAR
Model Number 68525785
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/23/2021
Type of Reportable Event Malfunction
Event or Problem Description
Consumer found foreign object in menstrual pad.

Brand Name
SEVENTH GENERATION
Common Device Name
MAXI PAD, REGULAR
Manufacturer (Section D)
FEMPRO CONSUMER PRODUCTS ULC
1330
rue jean berchmans-michaud
drummondville, quebec J2C2Z 5
CA  J2C2Z5
MDR Report Key13233737
Report Number1648563-2022-00001
Device Sequence Number11837126
Product Code HHD
UDI-Device Identifier00732913450008
UDI-Public732913450008
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/11/2022
Report Date (Section F) 01/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number68525785
Device Lot Number01131FP06 12:52:47
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date11/29/2021
Event Location Home
Date Report to Manufacturer01/11/2022
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/11/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/11/2022